# SDR AALA202307318572

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N440AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10643
- Aircraft time: 6,827 hours, 1,829 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00049031
- Condition: False Indication
- Location: Zone 100 - Fuse
- Part time: 6,827 hours, 1,829 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE ECAM:LAVATORY SMOKE - FORWARD LAVATORY WENT OFF 3 TIMES. NO SMOKE OR FIRE IN LAVATORY. MAINTENANCE REPLACED DECODER ENCODR UNIT B 300RHT (DEU) PER AMM 23-73-47 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
